# SDR ASOA2015052112874

- Difficulty date: April 27, 2015
- Submitted: May 21, 2015
- Operation: Air carrier
- Aircraft: N138EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15235
- Aircraft time: 15,833 hours, 10,324 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 847-985
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AT RBL9, FS 847+16 - 985 HAS CORROSION.  EVALUATED SEAT TRACK AT RBL9, FS 8.00+16-FS985, FOUND TO BE OUT OF LIMITS IAW REO 670-53-00-013, REVJ.  REMOVED SEAT TRACK RBL9, FS 847.00+16.  FS 985 INSTALLED NEW FABRICATED SEAT TRACK AT RBL9, FS 847.00+16-FS 985 IAW AMM 53-00-49-000-801-A11 -53-00-49-400-801-A11.  COMPLIED WITH ECTC REO 670-53-00-343- AND GREO 670-53-00-343, REV J AS WRITTEN.
